# SDR C2XA02IA090

- Difficulty date: April 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Splice
- Part number: 5000VS
- Condition: Broken
- Location: Rt.Mlg.  W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3899 THE CREW NOTED THAT THE RIGHT MAIN GEAR UNLOCK LIGHT ON SYSTEM #2 ILLUMINATED IN FLIGHT,  IAH-  MAINTENANCE REPAIRED SPLICE 5000VS,PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
